# SDR FDEA201411033464

- Difficulty date: November 3, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N31143
- Condition: Damaged
- Location: Bs 1844-1862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE SKIN HAD NICKS & SCRATCHES AT BS 1844 - 1862 STRINGER 5 - 6L.  REMOVED AND TREATED IAW SRM 51-10-02 AND 51-20-01 REV 113,  FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DET II ALLOWABLE DAMAGE 1 REV 113.   REPAIRED IAW  EA F-5330-T0312884.  REPAIR CLASSIFIED AS MAJOR.
